Representations of $TO$-solutions of the equation $X(x,\,y)dy=Y(x,\,y)dx$ in the quasianalytic case
Differencialʹnye uravneniâ, Tome 16 (1980) no. 12, pp. 2156-2161
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1980_16_12_a5,
author = {T. V. Stepanova},
title = {Representations of $TO$-solutions of the equation $X(x,\,y)dy=Y(x,\,y)dx$ in the quasianalytic case},
journal = {Differencialʹnye uravneni\^a},
pages = {2156--2161},
year = {1980},
volume = {16},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1980_16_12_a5/}
}
TY - JOUR AU - T. V. Stepanova TI - Representations of $TO$-solutions of the equation $X(x,\,y)dy=Y(x,\,y)dx$ in the quasianalytic case JO - Differencialʹnye uravneniâ PY - 1980 SP - 2156 EP - 2161 VL - 16 IS - 12 UR - http://geodesic.mathdoc.fr/item/DE_1980_16_12_a5/ LA - ru ID - DE_1980_16_12_a5 ER -
T. V. Stepanova. Representations of $TO$-solutions of the equation $X(x,\,y)dy=Y(x,\,y)dx$ in the quasianalytic case. Differencialʹnye uravneniâ, Tome 16 (1980) no. 12, pp. 2156-2161. http://geodesic.mathdoc.fr/item/DE_1980_16_12_a5/